# SDR 2015FA0000206

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N594CP
- Make and model: Cessna 182T
- Aircraft serial: 18282180
- Engine: Lyc IO540AB1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21117
- Condition: Cracked
- Location: Engine
- Part time: 1,265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF ROCKER COVER FOR GASKET REPLACEMENT, THE OTBD ROCKER SHAFT ON THE EXHAUST WAS FOUND TO BE CRACKED.  ON REMOVAL OF THE ROCKER SHAFT, THE BOSS CAME COMPLETELY OFF.  THIS CYLINDER HAS NEVER HAD ANY WORK DONE TO IT AND MUST HAVE LEFT THE FACTORY CRACKED SINCE NEW.
